# SDR QMLA2014121114137

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N408SH
- Make and model: Bell 407
- Aircraft serial: 54467
- Aircraft time: 214 hours, 630 cycles
- Engine: Allsn 250C47B
- Engine time: 214 hours, 630 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, X
- Precautionary procedure: O

## Discrepancy

DURING STARTUP, THE ACFT WAS BROUGHT TO IDLE IN PREPARATION FOR DEPARTURE.  THE MEDICAL CREW SAW SMOKE EXITING THE EXHAUST.  THE PILOT TURNED TO LOOK AT THE AFT END OF ACFT & LOOKED BACK AT GAUGES TO NOTICE THAT THE ENG INSTRUMENTS HAD AGREED WITH HIS VISUAL CONFIRMATION OF AN ENG SHUTDOWN.  REMOVED, CLEANED, INSPECTED & REINSTALLED FUEL NOZZLES IAW TECHNICAL REPRESENTATIVE & PERFORMED FUEL BOOST PUMP OPERATION GND RUN FOR FUEL SYS AIR INTAKE ISSUES & FOUND NO DISCREPANCIES NOTED.  ACFT FOUND TO BE IN AN AIRWORTHY CONDITION & RETURNED TO SERVICE.
